MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided on the final report.
 
Event or Problem Description
It was reported that the patient experienced high impedance on their lead since implant.As a result, surgical intervention was taken to replace the lead.
 
Additional Manufacturer Narrative
The lead was returned with instrumentation damage to the lead body breaching the outer tubing.Multiple wires were exposed and/or broken.Continuity testing showed 6 of 8 channels were electrically open.The damage observed is consistent with implant/explant damage.The results of the investigation are inconclusive since the device was returned damaged.As such, the cause of the reported high impedance could not be conclusively determined.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8386611
Report Number1627487-2019-03003
Device Sequence Number19346317
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number6170
Device Catalogue Number6170
Device Lot Number5551676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient Weight65